ResearcherID Thomson Reuters  

Galkin, Sergey
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: A-4338-2011
Other Names: S. Galkin; S.S. Galkin; Galkin, S. S.; Galkin, Sergey S.
URL: http://www.researcherid.com/rid/A-4338-2011
Subject: Mathematics; Physics
Keywords: moonshine; exceptions; singularities; extremes; degenerations; mutations; symmetries; dualities
ORCID: http://orcid.org/0000-0003-3175-2670
My Institutions (more details)
Primary Institution:
Sub-org/Dept: Faculty of Mathematics; Laboratory of Algebraic Geometry
Role:
Joint Affiliation:
Sub-org/Dept: Faculty of Innovations and High Technology, Department of Mathematics
Role:
My URLs: http://mccme.ru/~galkin
http://hse.ru/staff/sergey
http://mat.univie.ac.at/~sergey
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  1  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: GAMMA CLASSES AND QUANTUM COHOMOLOGY OF FANO MANIFOLDS: GAMMA CONJECTURES
 Author(s): Galkin, Sergey; Golyshev, Vasily; Iritani, Hiroshi
 Source: Duke Mathematical Journal Volume: 165 Issue: 11 Pages: 2005-2077 Published: AUG 15 2016
 Times Cited: 5
 DOI: 10.1215/00127094-3476593
added
20-Sep-16
2.  Title: Quantum periods for 3-dimensional Fano manifolds
 Author(s): Coates, Tom; Corti, Alessio; Galkin, Sergey; et al.
 Source: Geometry & Topology Volume: 20 Issue: 1 Pages: 103-256 Published: 2016
 Times Cited: 3
 DOI: 10.2140/gt.2016.20.103
added
20-Sep-16
3.  Title: Derived categories of Keum's fake projective planes
 Author(s): Galkin, Sergey; Katzarkov, Ludmil; Mellit, Anton; et al.
 Source: Advances in Mathematics Volume: 278 Pages: 238-253 Published: JUN 25 2015
 Times Cited: 5
 DOI: 10.1016/j.aim.2015.03.001
added
20-Sep-16
4.  Title: Dubrovin's Conjecture for IG(2,6)
 Author(s): Galkin, Sergey; Mellit, Anton; Smirnov, Maxim
 Source: International Mathematics Research Notices Issue: 18 Pages: 8847-8859 Published: 2015
 Times Cited: 1
 DOI: 10.1093/imrn/rnu205
added
20-Sep-16
5.  Title: Exceptional collections of line bundles on the Beauville surface
 Author(s): Galkin, S.; Shinder, E.
 Source: Advances in Mathematics Volume: 244 Pages: 1033-1050 Published: 2013
 Times Cited: 10
 DOI: 10.1016/j.aim.2013.06.007
added
31-Aug-13
6.  Title: Upper Bounds for Mutations of Potentials
 Author(s): Cruz Morales, J. A.; Galkin, S.
 Source: Symmetry Integrability and Geometry-Methods and Applications Volume: 9 Pages: 13 Published: 2013
 Times Cited: 0
 DOI: 10.3842/sigma.2013.005
added
31-Aug-13
7.  Title: Minkowski Polynomials and Mutations
 Author(s): Akhtar, M.; Coates, T.; Galkin, S.; et al.
 Source: Symmetry Integrability and Geometry-Methods and Applications Volume: 8 Pages: 17 Published: 2012
 Times Cited: 11
 DOI: 10.3842/sigma.2012.094
added
31-Aug-13
8.  Title: Quantum cohomology of Grassmannians and cyclotomic fields
 Author(s): Galkin, S. S.; Golyshev, V. V.
 Source: Russian Mathematical Surveys Volume: 61 Issue: 1 Pages: 171-173 Published: 2006
 Times Cited: 3
 DOI: 10.1070/RM2006v061n01ABEH004304
added
31-Aug-13
publication(s)  
First Page Previous Page Page   of  1  Go Next Page Last Page
  Sort by:    Results per page: